# SDR ASAA0680733

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 41,474 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9936534165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL Z-ANGLE SUPPORT CORRODED.  REPLACED Z-ANGLE SUPPORT PER SRM 51-30-2.
